Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 194, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jul 5, 2007, 3:44 PM CDT for Hunt County, Texas. It took effect at Jul 5, 2007, 5:07 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2007, 3:44 PM CDT (20:44 UTC)
- In effect from
- Jul 5, 2007, 5:07 PM CDT
- Expired
- Jul 6, 2007, 8:23 PM CDT
- In force
- 27 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cowleech Fork Sabine River at Greenville (GNVT2).
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08017200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jul 5, 2:47 PM CDT, 57 minutes earlier.
Area forecast discussion, Jul 5, 2:47 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 247 PM CDT THU JUL 5 2007 .DISCUSSION... COMPLEX OF SHOWERS AND THUNDERSTORMS WHICH ORIGINATED ALONG THE COAST CONTINUES TO ROTATE SLOWLY NORTHWARD AND HAS SHOWED LITTLE SIGN OF DISSIPATING. HEAVIEST RAIN AREA IN THE CWA IS NOW CENTERED FROM WEATHERFORD TO FLOWER MOUND TO CANTON. THIS IS A PSEUDO-WARM RAIN SCENARIO WITH LITTLE LIGHTNING AND CELLS EXHIBITING A BOTTOM- HEAVY REFLECTIVITY STRUCTURE. RAINFALL RATES HAVE GENERALLY AVERAGED BETWEEN A QUARTER AND A HALF-INCH PER HOUR. MAIN UPPER LOW IS NOW EASILY LOCATED VIA RADAR NEAR GRANGER...AND IS PROGGED TO MOVE NORTH OVER THE NEXT 24 HOURS. FLOODING CONCERN WILL CONTINUE TO BE FOCUSED OVER THE SOUTH AND EAST...HOWEVER A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF THE CWA THROUGH 00Z FRIDAY. WITH SATURATED GROUNDS...MANY COUNTIES NEED ONLY A SMALL AMOUNT OF RAIN TO PRODUCE FLASH FLOODING. BOTH THE GFS AND NAM KEEP PRECIP BULLSEYES OVER THE CWA OVERNIGHT...AND WANT TO GENERATE ANOTHER MCS OVER THE EAST SIMILAR TO TODAYS. SATURDAY ALSO LOOKS WET...WITH THE EASTERN COUNTIES AGAIN HAVING THE HIGHEST RAIN CHANCES. PW VALUES WILL APPROACH 2.30 INCHES ON FRIDAY...WHICH IS EXTREMELY ABERRANT... EVEN FOR JULY. ON SUNDAY BOTH THE GFS AND NAM AGREE ON TAKING A MAIN PIECE OF ENERGY ASSOCIATED WITH THE UPPER LOW EAST AS THE JET STREAM DIVES SOUTH IN RESPONSE TO A PIVOTING SYSTEM IN EASTERN CANADA. THIS LEAVES NORTH TEXAS IN NORTHWEST FLOW ALOFT...DRYING OUT THE COLUMN SUBSTANTIALLY. THE BERMUDA HIGH WILL SLOWLY GAIN FOOTING AND BUILD WESTWARD BY TUESDAY...PUTTING NORTH TEXAS IN LIMBO AGAIN WITH WEAK TROUGHING ALOFT AND HIGH PRESSURE ON EITHER SIDE. MAJOR DISAGREEMENT EXIST AMONG THE MODELS AS FAR AS HIGH TEMPERATURES THIS WEEKEND. THE ETA KEEPS NORTH TEXAS RAINY AND CLOUDY LONGER THEN THE GFS...WHICH RESULTS IN MAJOR DISCREPANCIES FOR THE HIGH TEMPERATURES FORECAST ON SATURDAY. WILL CAUTIOUSLY TEMPER THE GFS...REMEMBERING THAT IS IT JULY IN NORTH TEXAS. /13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 84 71 89 74 / 60 60 30 20 20 WACO, TX 71 85 71 90 72 / 70 70 40 30 20 PARIS, TX 70 82 69 87 70 / 80 60 40 30 20 DENTON, TX 70 84 68 90 71 / 50 50 30 20 20 MCKINNEY, TX 71 84 70 89 69 / 70 60 30 20 20 DALLAS, TX 70 84 73 89 75 / 60 60 30 20 20 TERRELL, TX 70 84 71 88 73 / 80 60 40 30 20 CORSICANA, TX 71 84 71 87 72 / 80 70 40 30 20 TEMPLE, TX 70 85 70 88 72 / 70 70 40 30 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 13/26
Hazardous weather outlook, Jul 5, 3:29 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 329 PM CDT THU JUL 5 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060900- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 329 PM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF NORTH TEXAS FROM TONIGHT...INTO LATE FRIDAY AFTERNOON. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING...AND AGAIN TOWARD DAYBREAK...PARTICULARLY EAST OF A SHERMAN...WEATHERFORD...LAMPASAS LINE. WITH A TROPICAL AIRMASS IN PLACE...SOME STORMS WILL CONTAIN HEAVY TO TORRENTIAL RAINFALL WITH AMOUNTS EXCEEDING 2 INCHES. ANY HEAVY RAIN WILL RUN OFF QUICKLY AND PRODUCE LIFE-THREATENING FLASH FLOODING. OTHER THREATS WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS TO 35 MPH. .DAYS TWO THROUGH SEVEN... CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH NEXT THURSDAY. HOWEVER...THE GREATEST CHANCES FOR HEAVY RAIN WILL BE FRIDAY. ONLY ISOLATED AREAS OF HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH THE UPCOMING WEEKEND. THERE WILL BE MUCH LOWER CHANCES FOR THUNDERSTORMS SUNDAY THROUGH NEXT THURSDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT AND FRIDAY... MAINLY FOR THE POSSIBILITY OF LOCALIZED FLOODING. 26
In the hours before
Local storm report, Jul 5, 10:25 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 AM CDT THU JUL 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM FLASH FLOOD 6 SW CAMERON 30.80N 97.05W
07/05/2007 MILAM TX LAW ENFORCEMENT
FM1600 SOUTHWEST OF CAMERON CLOSED DUE TO HIGH WATER
FROM LITTLE RIVERLocal storm report, Jul 5, 10:47 AM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1047 AM CDT THU JUL 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM FLASH FLOOD 3 NE ENNIS 32.37N 96.59W
07/05/2007 ELLIS TX LAW ENFORCEMENT
HIGHWAY 34 NORTHEAST OF ENNIS FLOODEDLocal storm report, Jul 5, 11:46 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1146 AM CDT THU JUL 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD 2 WSW BREMOND 31.15N 96.71W
07/05/2007 ROBERTSON TX LAW ENFORCEMENT
WATER OVER ROADS WEST OF BREMONDLocal storm report, Jul 5, 11:48 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 AM CDT THU JUL 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM FLASH FLOOD 8 SE MARLIN 31.23N 96.80W
07/05/2007 FALLS TX EMERGENCY MNGR
WATER ON HIGHWAY 46 WEST OF BREMONDLocal storm report, Jul 5, 12:43 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1243 PM CDT THU JUL 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM FLOOD TERRELL 32.73N 96.29W
07/05/2007 KAUFMAN TX AMATEUR RADIO
LOCAL STREET FLOODING IN TERRELL ON HIWAY 34 NORTH OF 80
AND ON 986 STATE ST AND TERRELL WATER GOING OVER THE
CURBSLocal storm report, Jul 5, 3:04 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT THU JUL 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM FLASH FLOOD WYLIE 33.04N 96.51W
07/05/2007 COLLIN TX TRAINED SPOTTER
FLOODING AND TWO STREETS CLOSED IN WYLIE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 12:39 AM CDT | River Flood Warning | FWD | Lampasas | 12 hr |
| Jul 5, 2:39 AM CDT | River Flood Warning | FWD | Coryell | 66 hr |
| Jul 5, 9:09 AM CDT | River Flood Warning | FWD | Milam | 47 hr |
| Jul 5, 9:21 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jul 5, 9:54 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jul 5, 10:12 AM CDT | Flash Flood Warning | FWD | Falls, Robertson | 3 hr |
| Jul 5, 11:09 AM CDT | River Flood Warning | FWD | Milam | 38 hr |
| Jul 5, 12:55 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jul 5, 12:55 PM CDT | Flash Flood Warning | FWD | Ellis | 2 hr |
| Jul 5, 3:44 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Jul 5, 5:54 PM CDT | Flash Flood Warning | FWD | Anderson | 3 hr |
| Jul 5, 6:51 PM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.